Follow
Man Kam Kwong
Man Kam Kwong
Verified email at polyu.edu.hk
Title
Cited by
Cited by
Year
Uniqueness of positive solutions of Δu−u+up=0 in Rn
MK Kwong
Archive for Rational Mechanics and Analysis 105, 243-266, 1989
1656*1989
Uniqueness of radial solutions of semilinear elliptic equations
MK Kwong, Y Li
Transactions of the American Mathematical Society 333 (1), 339-363, 1992
1581992
Norm inequalities for derivatives and differences
MK Kwong, A Zettl
Springer, 2006
1422006
Semilinear elliptic problems in annular domains
C Bandle, MK Kwong
Zeitschrift für angewandte Mathematik und Physik ZAMP 40 (2), 245-257, 1989
1301989
Oscillation of first-order delay equations
MK Kwong
Journal of mathematical analysis and applications 156 (1), 274-286, 1991
1041991
Uniqueness of positive solution of $\Delta u-u+ u^ p= 0$ in $\mathbbR^ N$
MK Kwong
Arch. Rational Mech. Anal 105, 243-266, 1989
971989
Weighted means and oscillation conditions for second order matrix differential equations
R Byers, BJ Harris, MK Kwong
Journal of Differential Equations 61 (2), 164-177, 1986
951986
On Lyapunov's inequality for disfocality
MK Kwong
Journal of Mathematical Analysis and Applications 83 (2), 486-494, 1981
891981
Integral inequalities and second order linear oscillation
MK Kwong, A Zettl
Journal of Differential Equations 45 (1), 16-33, 1982
871982
Hermitian matrix inequalities and a conjecture
NN Chan, MK Kwong
The American Mathematical Monthly 92 (8), 533-541, 1985
821985
Oscillatory second order linear difference equations and Riccati equations
JW Hooker, MK Kwong, WT Patula
SIAM journal on mathematical analysis 18 (1), 54-63, 1987
801987
Some results on matrix monotone functions
MK Kwong
Linear Algebra and Its Applications 118, 129-153, 1989
721989
Oscillation of eigenfunctions of weighted regular Sturm-Liouville problems
WN Everitt, MK Kwong, A Zettl
Journal of the London Mathematical Society 2 (1), 106-120, 1983
701983
The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers’ equation
K Deng, MK Kwong, HA Levine
Quarterly of applied mathematics 50 (1), 173-200, 1992
691992
Existence theorems for second order boundary value problems
HG Kaper, M Knaap, MK Kwong
651991
Uniqueness of positive solutions of▵ u− u+ u p= 0 in R N Arch
MK Kwong
Ration. Mech. Anal 105, 243-66, 1989
651989
On Krasnoselskii's cone fixed point theorem
MK Kwong
Fixed Point Theory and Applications 2008, 1-18, 2008
632008
Linearization of second-order nonlinear oscillation theorems
MK Kwong, JSW Wong
Transactions of the American Mathematical Society 279 (2), 705-722, 1983
581983
W-matrices, nonorthogonal multiresolution analysis, and finite signals of arbitrary length
MK Kwong, PTP Tang
Argonne National Lab.(ANL), Argonne, IL (United States), 1994
521994
The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE
MK Kwong
Electronic Journal of Qualitative Theory of Differential Equations 2006 (6 …, 2006
482006
The system can't perform the operation now. Try again later.
Articles 1–20